MAUDE Adverse Event Report: SIRONA DENTAL SYSTEMS GMBH MIDWEST ENERGO 1:5; HANDPIECE, AIR-POWERED, DENTAL

SIRONA DENTAL SYSTEMS GMBH MIDWEST ENERGO 1:5; HANDPIECE, AIR-POWERED, DENTAL
Catalog Number 875415
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional serial numbers included in this report: (b)(6).5 of 5 devices were returned for evaluation.Evaluation of one device found it to be within specification.Evaluation of four devices found excessive wear due to a lack of proper maintenance.The device did not heat up during evaluation.The devices were repaired and returned to the customers.
 
Event or Problem Description
This report summarizes 5 malfunction events where a midwest energo 1:5 handpiece overheated.5 events resulted in no injury.
 
Additional Manufacturer Narrative
This follow up report provides the requested update to add vmsr to the exemption/variance number field.

Brand Name
MIDWEST ENERGO 1:5
Common Device Name
HANDPIECE, AIR-POWERED, DENTAL
Manufacturer (Section D)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM  D-64625
Manufacturer (Section G)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM   D-64625
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key23389460
Report Number9614977-2025-00034
Device Sequence Number9978955
Product Code EFB
UDI-Device IdentifierE27668146800
UDI-PublicE27668146800
Combination Product (Y/N)N
PMA/510(K) Number
K972436
Exemption NumberVMSR
Number of Events Summarized5
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number875415
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date02/02/2026
Patient Sequence Number1
Patient SexUnknown